Residential College | false |
Status | 已發表Published |
A consistent method for the solution to reduced FPK equation in statistical mechanics | |
Er G.-K.![]() | |
1999 | |
Source Publication | Physica A: Statistical Mechanics and its Applications
![]() |
ABS Journal Level | 2 |
ISSN | 0378-4371 |
Volume | 262Issue:1-2Pages:118-128 |
Abstract | The solution of reduced Fokker-Planck-Kolmogorov (FPK) equation resulted from the prob-lems in statistical mechanics is formulated as an exponential function of polynomials in state variables. Special measure is taken to satisfy the FPK equation in the weak sense of integration with the assumed function. Examples are given to show the application of the method to the non-linear systems with additive random excitations and those with both additive and multiplicative random excitations. The PDF solutions obtained with the proposed method and conventional Gaussian closure method are compared with the exact solutions in special cases. Numerical results showed that the solutions obtained with the proposed method are much close to the exact solutions even for highly non-linear system and the system with both additive and multiplicative excitations. The convergence of the approximate PDF solutions obtained with the method is also shown with numerical results. © 1999 Elsevier Science B.V. All rights reserved. |
Keyword | Approximate Pdf Solution Fpk Equation Probability Density Function Random Systems |
DOI | 10.1016/S0378-4371(98)00362-8 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS ID | WOS:000077957400010 |
Scopus ID | 2-s2.0-0032795165 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING |
Affiliation | Universidade de Macau |
First Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Er G.-K.. A consistent method for the solution to reduced FPK equation in statistical mechanics[J]. Physica A: Statistical Mechanics and its Applications, 1999, 262(1-2), 118-128. |
APA | Er G.-K..(1999). A consistent method for the solution to reduced FPK equation in statistical mechanics. Physica A: Statistical Mechanics and its Applications, 262(1-2), 118-128. |
MLA | Er G.-K.."A consistent method for the solution to reduced FPK equation in statistical mechanics".Physica A: Statistical Mechanics and its Applications 262.1-2(1999):118-128. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment